Revista Matemática Iberoamericana

Restricted Radon Transforms and Unions of Hyperplanes

Daniel M. Oberlin

Full-text: Open access


We study $L^p (\mathbb{R}^n)\rightarrow L^{\alpha ,\infty}_{d\mu (\sigma)}(L^{\infty}_{dt})$ estimates for the Radon transform in certain cases where the dimension of the measure $\mu$ on $\Sigma^{(n-1)}$ is less than $n-1$.

Article information

Rev. Mat. Iberoamericana, Volume 22, Number 3 (2006), 977-992.

First available in Project Euclid: 22 January 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]

Radon transform Hausdorff dimension Besicovitch set


Oberlin, Daniel M. Restricted Radon Transforms and Unions of Hyperplanes. Rev. Mat. Iberoamericana 22 (2006), no. 3, 977--992.

Export citation


  • Bourgain, J.: Besicovitch type maximal operators and applications to Fourier analysis. Geom. Funct. Anal. 1 (1991), 147-187.
  • Kahane, J.-P.: Some Random Series of Functions. Cambridge Studies in Advanced Mathematics, 5. Cambridge University Press, 1993.
  • Oberlin, D. M.: $L^p \rightarrow L^q$ mapping properties of the Radon transform. In Banach spaces, harmonic analysis, and probability theory (Storrs, Conn., 1980/1981), 95-102. Lecture Notes in Math., 995. Springer, Berlin, 1983.
  • Oberlin, D. M.: An estimate for a restricted X-ray transform. Canad. Math. Bull. 43 (2000), 472-476.
  • Oberlin, D. M. and Stein, E. M.: Mapping properties of the Radon transform. Indiana Univ. Math. J. 31 (1982), 641-650.
  • Stein, E. M.: Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. Princeton Mathematical Series 43. Monographs in Harmonic Analysis, III. Princeton University Press, Princeton, NJ, 1993.